MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Osteoporosis and MDS

HomeForumsPatient Message BoardOsteoporosis and MDS

This topic contains 2 replies, has 2 voices, and was last updated by  Donna 2 months, 1 week ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #36584

    Donna
    Participant

    Hi……I’m wondering if anyone has had Reclasp Infusion (yearly infusion) for osteoporosis with your MDS treatment? I am scheduled for a Reclasp infusion this Tuesday and I am very worried about the possible side effects. Then if I start treatment for MDS this year, how will it all effect me? I would greatly appreciate hearing from anyone who has had Reclasp infusion. Donna

    #36585

    mkt2017
    Participant

    Have had one Reclast infusion and no side effects that I remember. Just tired from the long day. I take Aransep for MDS every 3 weeks. So far so good after 2 years. Keep smiling and stay healthy.

    #36600

    Donna
    Participant

    Thanks for the encouragement. I decided to cancel my appointment tomorrow because of all the awful side effects. I might go for a second opinion to see if there is anything different they can give me that won’t be in my system for a year. It is good to know that the Reclast doesn’t interfere with your MDS treatment. Donna

Viewing 3 posts - 1 through 3 (of 3 total)

Register for an account, or login to post to our message boards. Click here.

You must be logged in to reply to this topic.

Review answers to commonly asked questions or get answers to your questions from an MDS expert